Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11397
Title: Admissibility of unstable second-order digital filters with two's complement arithmetic
Authors: Ling, BWK
Ho, CYF
Tam, PKS
Keywords: Admissibility
Symbolic sequences
Two's complement arithmetic
Issue Date: 2004
Publisher: John Wiley & Sons
Source: International journal of circuit theory and applications, 2004, v. 32, no. 3, p. 97-104 How to cite?
Journal: International journal of circuit theory and applications 
Abstract: In this paper, we have extended the existing results on the admissible set of periodic symbolic sequences of a second-order digital filter with marginally stable system matrix to the unstable case. Based on this result, the initial conditions can be computed using the symbolic sequences. The truncation error of the representation of an initial condition due to the use of a finite number of symbols is studied.
URI: http://hdl.handle.net/10397/11397
ISSN: 0098-9886
EISSN: 1097-007X
DOI: 10.1002/cta.268
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Nov 22, 2017

Page view(s)

49
Last Week
0
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.